# SDR UALA2012020600716

- Difficulty date: February 4, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,342 hours, 13,748 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 234
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DSPLYD ON HSI.  WXR FAIL WEAK DSPLYD ON HSI IN WXR TEST POS'N.   CREW COMMENTS: WXR FAIL WEAK RT DISPLAYS.  REPLACED WXR RADAR ANTENNA, ALL OPS CHECKS SATISFACTORY.
